Mathematics Faculty Articles

Title

On the Best Euclidean Fit to a Distance Matrix

Document Type

Article

Publication Date

1987

Publication Title

Journal of Beijing Normal University

ISSN

0476-0301

Volume

1987

Issue/No.

4

First Page

21

Last Page

24

Abstract

In this paper the author extends Mathar's result about the best Euclidean fit to a given distance matrix in prescribed dimension under ∥⋅∥(s)p to the case of that under the norm ∥⋅∥(s)u, where ∥⋅∥(s)u is an arbitrary orthogonal invariant norm.

Comments

Alternate Title:

Beijing Shifan Daxue Xuebao (Ziran Kexue Ban)

This document is currently not available here.

Find in your library

Share

COinS